# SDR HALA0600845

- Difficulty date: November 2, 2006
- Submitted: November 4, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,938 hours, 19,667 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB: RUDDER PITOT FAIL ALERT ILLUMINATED DURING TAXIOUT.  REMOVED AND REPLACED PER AMM 34-11-02 RUDDER PITOT HEATER LIMITER.  LEAK CHECK PER AMM 34-11-00 LK CK GOOD.  ALSO REPLACED RUDDER PITOT CURRENT SENSING RELAY R2-182, OPS CK GOOD PER AMM 30-31-00.
